IJPAM: Volume 103, No. 3 (2015)

A CLASS OF KOLMOGOROV SYSTEM WITH
EXACT ALGEBRAIC LIMIT CYCLES

S. Benyoucef$^1$, A. Bendjeddou$^2$
$^1$Department of Mathematics
Faculty of Sciences
University of 20 août
1955, Skikda, ALGERIA
$^2$Department of Mathematics
University of Setif 1
19 000, ALGERIA


Abstract. A class of Kolmogorov differential system is introduced, we show that under suitable assumptions, one, two or four algebraic limit cycles can occur, these limit cycles are analytically given.

Received: April 21, 2015

AMS Subject Classification: 34C25, 34C05

Key Words and Phrases: Kolmogorov differential systems, invariant curves, periodic solutions, algebraic limit cycles

Download paper from here.




DOI: 10.12732/ijpam.v103i3.6 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 103
Issue: 3
Pages: 439 - 451


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).